MathSciNet Relay Station
MathSciNet bibliographic data
MR174408 94.10
McAndrew, M. H. An algorithm for solving a polynomic congruence, and its application to error-correcting codes. Math. Comp. 19 1965 68–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement